MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404231
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930); Discomfort (2330)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
C2/d10: concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Infection is acknowledged within the ifu and are not related to off label use or failure to follow instructions.The ifu provides guidance and instruction to achieve successful ams 700 implantation and to prevent infection related symptoms.Discomfort is acknowledged within the ifu and are not related to off label use or failure to follow instructions.The ifu provides guidance and instruction to achieve successful ams 700 implantation and to prevent tissue damage related symptoms.Extrusion is acknowledged within the ifu and are not related to off label use or failure to follow instructions.The ifu provides guidance and instruction to achieve successful ams 700 implantation and to prevent erosion related symptoms.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) implant device was experiencing an infection, and discomfort as pump was starting to come through the skin of the scrotum.The physician removed the ipp device and replaced with a tactra device through replacement surgery, and there was no further patient complications reported.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key24310344
Report Number2124215-2026-07594
Device Sequence Number20246511
Product Code JCW
UDI-Device Identifier00878953003443
UDI-Public(01)00878953003443(17)260321(10)1100477032
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/21/2026
Device Model Number72404231
Device Catalogue Number72404231
Device Lot Number1100477032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/10/2026
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
720185-01 RESERVOIR FLAT IZ 100 ML LOT 1100554744
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexMale